# SDR HNAA2017092900336

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 67,835 hours, 76,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS WILL NOT TURN OFF USING F/A SWITCH.  SIDE WALL LIGHTS WILL NOT RESPOND TO THE SWITCH.  R & R THE F/A LIGHTS CONTROL PANEL IAW 33-20-00, AND 33-51-00. OPS CHECKED GOOD.  OK FOR SERVICE.
